# SDR 2024FA0000757

- Difficulty date: October 7, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680A
- Aircraft serial: 6800140
- Aircraft time: 14,833 hours, 9,921 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE VERTICAL STABILIZER SKINS LOCATED NEAR THE UPPER EDGE AND ONE NEAR THE FORWARD EDGE BY BLENDING, PERFORMING NDT, REPORTING FOR REPAIR DEPOSITION, CLEANING, TREATING, PRIMING AND FABRICATING AND INSTALLING REPAIR DOUBLERS IAW AEROSPACE QUALITY RESEARCH & DEVELOPMENT MRO ENGINEERING REPAIR ORDER.
